Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 40, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 12, 2025, 6:22 PM EDT for Palm Beach County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2025, 6:22 PM EDT (22:22 UTC)
- Expired
- May 12, 2025, 6:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMIA), launched 12:00Z, 10.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
528 WUUS52 KMFL 122222 SVRMFL FLC099-122245- /O.NEW.KMFL.SV.W.0040.250512T2222Z-250512T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Miami FL 622 PM EDT Mon May 12 2025 The National Weather Service in Miami has issued a * Severe Thunderstorm Warning for... Northeastern Palm Beach County in southeastern Florida... * Until 645 PM EDT. * At 621 PM EDT, a severe thunderstorm was located over North County Airport, or near Palm Beach Gardens, moving north at 35 mph. HAZARD...60-70 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Palm Beach Gardens, North County Airport, The Acreage, and Caloosa. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2680 8023 2682 8030 2693 8025 2690 8016 TIME...MOT...LOC 2221Z 193DEG 29KT 2685 8025 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ WR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:03 PM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, May 12, 2:03 PM EDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Miami FL
203 PM EDT Mon May 12 2025
.SHORT TERM...
(Rest of today through Tuesday)
Issued at 1222 PM EDT Mon May 12 2025
As the first wave of heavy rainfall has pushed offshore into the
Atlantic waters, most of South Florida remains in lull in activity
heading into the early afternoon hours. Moisture still remains
abundant over the area and PWAT values will remain high ranging
between 2.0 and 2.2 inches through the early evening hours. Looking
at the latest visible satellite imagery, some breaks in the clouds
are occurring to the southwest and this trend will continue
especially along and south of Alligator Alley through the mid
afternoon hours. These breaks in the cloud cover will allow for the
potential for additional destabilization especially during peak
heating hours where CAPE Values could range between 2000 to 2500
J/kg. This will allow for the redevelopment of showers and
thunderstorms across the region as the afternoon progresses. As far
as strong to severe thunderstorm development is concerned, the main
question will be if enough destabilization could take place after
this mornings round of widespread rain to be supportive of stronger
storm development. The latest CAMs are still showing signals that
there will be enough heating, especially across the eastern areas to
support thunderstorms with strong gusty winds later this afternoon
into the evening hours.
With an abundance of deep layer moisture remaining in place, showers
and thunderstorms will be able to achieve high rainfall rates
especially heading into the late afternoon and early evening hours.
This will allow for the potential for additional flooding to
continue into the evening hours as multiple rounds of heavy downpours
will still be possible especially in the metro areas where some
flooding has occurred earlier in the day. The latest QPF forecast
still seems to be on track as a general 2 to 4 inches fell over the
east coast metro areas with the first round of rain through the
early morning hours and 1 to 3 inches have fallen along the Gulf
coast. With the potential for more heavy rainfall especially across
the east coast metro areas, this could produce an additional 1 to 3
inches of rain in general with localized higher amounts of up to 5
inches where training of the stronger thunderstorms occur.
During the late evening and into the overnight hours, the frontal
boundary will finally push offshore into the western Atlantic and
some drier air will start to push in behind it allowing for rainfall
to gradually diminish overnight. As high pressure builds back into
the region on Tuesday, drier air will start to build back into the
region from the northwest. While this drier air will bring clearing
to Southwest Florida as the day progresses, lingering moisture will
be slow to clear out of the eastern half of the region as the front
remains just off to the east. This lingering moisture will be enough
to support the development of another round of showers and
thunderstorms during the afternoon hours as peak diurnal heating
will increase instability over these areas. With these areas being
saturated from heavy rainfall today, any additional heavy downpours
on Tuesday will create the potential for additional flooding. With
less cloud cover on Tuesday, high temperatures will be able to rise
into the mid to upper 80s across most areas.
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 257 AM EDT Mon May 12 2025
Surface high pressure and mid-level ridging will begin to build over
the Florida Peninsula on Wednesday, ushering in a prolonged
period of dry and hot weather for South Florida. Generally
southerly flow will advect an exceptionally dry air mass over the
region through the latter half of the week, with PWATs dropping
below an inch, well below the 10th percentile for this time of the
year. With subsidence helping to limit cloud coverage and any
convective development, temperatures will gradually warm up
through the extended period. Highs could peak in the upper 80s and lower
90s Wednesday and Thursday before rising into the mid to upper
90s over the weekend. Heat indices will climb over the weekend,
potentially reaching the triple digits across the southwest/interior
Florida on Saturday and Sunday.
&&
.AVIATION...
(18Z TAFS)
Issued at 1222 PM EDT Mon May 12 2025
A lull in activity has developed across the region, however, this
will fill in around the mid afternoon hours as additional showers
and thunderstorms redevelop near the terminals. This will bring
mainly MVFR conditions through the late afternoon into the evening
hours. These conditions may drop to IFR for periods of time as
stronger thunderstorms could push over the terminals during this
time frame. SE winds continue this afternoon around 10 to 15 kts,
before gradually becoming light and variable as this evening
progresses.
&&
.MARINE...
Issued at 1222 PM EDT Mon May 12 2025
Moderate to fresh southeasterly wind flow will continue across the
Atlantic waters for this afternoon before become more southerly
tonight. South to southwesterly winds already in place over the Gulf
waters will continue through Tuesday. Winds will gradually diminish
across all local waters on Tuesday. Numerous showers and
thunderstorms will continue across all local waters through the
evening hours. Strong gusty winds, frequent lightning, and
waterspouts are possible with the strongest storms through tonight.
Showers and thunderstorms could linger across the Atlantic waters
into Tuesday.
&&
.BEACHES...
Issued at 1222 PM EDT Mon May 12 2025
A high risk of rip currents will continue across the Atlantic Coast
beaches as a persistent onshore flow continues. The risk of rip
currents may remain elevated across the Atlantic Coast beaches
through Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 74 86 71 87 / 80 60 20 20
West Kendall 73 89 68 90 / 80 60 20 20
Opa-Locka 74 88 71 89 / 90 60 20 20
Homestead 74 87 70 87 / 90 60 30 20
Fort Lauderdale 74 85 70 85 / 80 60 30 20
N Ft Lauderdale 73 86 69 85 / 80 60 20 20
Pembroke Pines 75 90 72 90 / 80 60 20 20
West Palm Beach 72 85 69 85 / 90 50 20 20
Boca Raton 72 88 69 87 / 90 50 30 20
Naples 72 85 70 86 / 60 10 0 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Tuesday morning for FLZ063-066>075-168-
172>174.
High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
173.
AM...None.
GM...None.
&&
SHORT TERM...CWC
LONG TERM....ATV
AVIATION...CWCIn the hours before
Special weather statement, May 12, 4:54 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
454 PM EDT Mon May 12 2025
FLZ066-067-070-071-073-122145-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
454 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of southeastern Collier,
northwest Miami-Dade, Western Broward and southwestern Palm Beach
Counties through 545 PM EDT...
At 454 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles southeast of
Okeelanta to near Dade-Collier Training Airport. Movement was
northeast at 20 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mile Marker 30 On Alligator Alley, Okeelanta, Holey Land Wildlife
Refuge, Intersection Alligator Alley And Miami Canal, Miccosukee
Indian Reservation, Miccosukee Service Plaza, Loxahatchee NWR, Big
Cypress National Preserve, and West Broward Rec. Area On Alligator
Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2671 8032 2586 8057 2590 8105 2660 8073
TIME...MOT...LOC 2054Z 244DEG 15KT 2652 8061 2595 8091
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, May 12, 5:00 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
500 PM EDT Mon May 12 2025
FLZ073-075-174-122145-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
500 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of southern Mainland
Monroe and southwest Miami-Dade Counties through 545 PM EDT...
At 459 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 11 miles southwest
of Everglades National Park to 8 miles southwest of Mahogany Hammock
to near Flamingo. Movement was east northeast at 25 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Everglades National Park, Pa-Hay-Okee Overlook, and Mahogany Hammock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2514 8104 2513 8106 2523 8103 2520 8096
2525 8090 2534 8097 2533 8097 2535 8107
2542 8100 2542 8096 2543 8101 2544 8114
2561 8069 2537 8062 2514 8070 2515 8070
2517 8073 2515 8080 2518 8081
TIME...MOT...LOC 2059Z 256DEG 24KT 2539 8103 2528 8096 2515 8099
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, May 12, 5:13 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
513 PM EDT Mon May 12 2025
FLZ173-174-122200-
Far South Miami-Dade County FL-Coastal Miami Dade County FL-
513 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of central Miami-Dade
County through 600 PM EDT...
At 513 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Turkey
Point, moving north at 15 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Homestead Bayfront Park and Homestead Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2548 8019 2550 8019 2551 8034 2547 8034
2544 8032 2540 8033 2538 8031 2541 8030
2540 8030 2540 8029 2538 8030 2537 8029
2533 8034 2533 8041 2552 8037 2552 8034
2550 8018 2549 8018
TIME...MOT...LOC 2113Z 201DEG 14KT 2536 8036
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, May 12, 5:34 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Miami FL
534 PM EDT Mon May 12 2025
FLZ073>075-173-174-122230-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
534 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of Eastern Mainland Monroe and
Miami-Dade Counties through 630 PM EDT...
At 533 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Fortymile Bend
to near Homestead General Airport to near Flamingo. Movement was
northeast at 30 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
South Miami, Homestead Miami Speedway, Black Point, Homestead General
Airport, The Redland, Turkey Point, Virginia Key, Kendall, Doral,
Hialeah Gardens, Pinecrest, Miami Springs, Sweetwater, and Florida
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2524 8090 2588 8087 2585 8012 2568 8015
2572 8016 2573 8016 2574 8023 2561 8031
2554 8031 2549 8019 2550 8034 2539 8033
2540 8023 2538 8031 2534 8025 2537 8031
2514 8067 2516 8065 2513 8106
TIME...MOT...LOC 2133Z 241DEG 28KT 2572 8083 2547 8061 2516 8098
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, May 12, 5:50 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
550 PM EDT Mon May 12 2025
FLZ067-068-071-072-168-172-122230-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
550 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of northern Broward and
eastern Palm Beach Counties through 630 PM EDT...
At 550 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 10 miles northwest
of Lion Country Safari Park to near Mile Marker 30 On Alligator
Alley. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
Sunrise, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach,
Tamarac, Wellington, Jupiter, Margate, Palm Beach Gardens, Lake
Worth, Riviera Beach, Lighthouse Point, Palm Beach,
Lauderdale-By-The-Sea, and Tequesta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2663 8004 2662 8004 2670 8005 2658 8004
2658 8005 2619 8009 2618 8046 2696 8040
2696 8025 2694 8012 2695 8011 2696 8008
2680 8004 2682 8004 2680 8003 2669 8003
TIME...MOT...LOC 2150Z 223DEG 39KT 2685 8043 2619 8055
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JSSpecial weather statement, May 12, 5:53 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
553 PM EDT Mon May 12 2025
FLZ067-068-071>074-168-172-173-122300-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
553 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of northern Miami-Dade,
Broward and eastern Palm Beach Counties through 700 PM EDT...
At 553 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Lion Country Safari
Park to 12 miles east of Dade-Collier Training Airport. Movement was
northeast at 20 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, West Palm Beach, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton Beach,
Delray Beach, Tamarac, Wellington, Margate, and Palm Beach Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2659 8005 2662 8004 2660 8004 2609 8012
2585 8012 2588 8016 2586 8018 2585 8016
2588 8080 2680 8047 2686 8005
TIME...MOT...LOC 2153Z 247DEG 16KT 2673 8035 2591 8070
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:48 PM EDT | Special Marine Warning | MFL | 57 min | |
| May 12, 12:39 AM EDT | Special Marine Warning | MFL | 36 min | |
| May 12, 1:37 AM EDT | Areal Flood Advisory | MFL | Collier | 82 min |
| May 12, 3:08 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 80 min |
| May 12, 3:29 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 59 min |
| May 12, 4:48 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 117 min |
| May 12, 5:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| May 12, 5:54 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 21 min |
| May 12, 6:55 AM EDT | Special Marine Warning | MFL | 50 min | |
| May 12, 7:50 AM EDT | Special Marine Warning | MFL | 40 min | |
| May 12, 8:17 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 118 min |
| May 12, 8:32 AM EDT | Special Marine Warning | MFL | 43 min | |
| May 12, 8:54 AM EDT | Special Marine Warning | MFL | 51 min | |
| May 12, 10:34 AM EDT | Special Marine Warning | MFL | 41 min | |
| May 12, 11:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| May 12, 3:47 PM EDT | Special Marine Warning | MFL | 43 min | |
| May 12, 3:50 PM EDT | Special Weather Statement | MFL | Glades | 25 min |
| May 12, 4:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 12, 4:44 PM EDT | Special Marine Warning | MFL | 31 min | |
| May 12, 4:54 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 51 min |
| May 12, 5:00 PM EDT | Special Weather Statement | MFL | Monroe | 45 min |
| May 12, 5:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| May 12, 5:27 PM EDT | Special Marine Warning | MFL | 48 min | |
| May 12, 5:34 PM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| May 12, 5:49 PM EDT | Special Marine Warning | MFL | 41 min | |
| May 12, 5:50 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| May 12, 5:53 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 67 min |
| May 12, 6:06 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 3 hr |
| May 12, 6:26 PM EDT | Special Marine Warning | MFL | 34 min | |
| May 12, 6:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| May 12, 6:47 PM EDT | Special Marine Warning | MFL | 43 min | |
| May 12, 7:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| May 12, 7:16 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 104 min |
| May 12, 7:24 PM EDT | Tornado Warning | MFL | Palm Beach | 36 min |
| May 12, 7:27 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 12, 7:45 PM EDT | Special Marine Warning | MFL | 45 min | |
| May 12, 7:52 PM EDT | Special Marine Warning | MFL | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.